# SDR QXEA2019121600463

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 6,798 hours, 4,145 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON CLIMB OUT WE RECEIVED A FLAP LO RATE MESSAGE. IN CRUISE WE RECEIVED A FLAP FAIL MESSAGE. ON DECENT WE RAN THE FLAP FAIL CHECK LIST AND PERFORMED A FLAP ZERO LANDING. RETURNED TO FIELD. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REF EAMS WO H7104 SEQ 5001 FOR WORK ACCOMPLISHED. UPON ARRIVAL FOUND FAULT CODE L OTBD FLAP ACTUATOR DISCONNECTED MESSAGE. VERIFIED FLAP TORQUE TUBE CONNECTIONS REF E175 AMM 27-51-03-400-801. NO DEFECTS NOTED. DISCONNECTED FLAP ACTUATOR CANNON PLUGS AND REATTACHED CANNON PLUGS. REF 27-53-06-000-801 AND FIM 27-51-00-810-804. PERFORMED FLAP ELECTRICAL RIGGING WITH NO DEFECTS NOTED. REF E-175 AMM 27-50-00-820-802. PERFORMED AIRCRAFT RETURN TO SERVICE WITH NO DEFECTS NOTED REF E175 AMM 27-00-00-070-801. NO FAULTS NOTED FLAP OPERATIONAL TEST CHECKS GOOD IAW E175 AMM 27-50-00-710-801-A. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
